# SDR AALA2019032109007

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 79,711 hours, 10,008 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Scavange
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL SCAVENGE SYS ADVISORY ILLUMINATED DURING DESCENT WITH 700 ILBS REMAINING IN THE CENTER TANK.  MAINTENANCE REPORTED THAT IAW FIM 28-22-00 FAULT DID NOT OCCURE ON TWO CONSECUTIVE LEGS, NO MAINTENANCE IS NECESSARY. AIRCRAFT OK FOR SERVICE.
